# SDR QXEA2011050500310

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE UNDERFLOOR AT STATION X 301.000 FRAME TO SKIN ANGLE BETWEEN STRINGERS 31 TO 32, RT HAS SURFACE CORROSION.  BLENDED OUT CORROSION, FOUND TO BE WITHIN LIMITS AND COMPLETED REPAIR IAW RD 8/4-53-2344.
